Allyson (18) writes: I am 18 years old, and my boyfriend is 17. I stopped taking my birth control for some odd reason, (I feel stupid now) We are both each others firsts, so I guess we would be considered inexperienced.
I can’t really remember exactly when my last period was, but I know that we had sex and used the pull method and neither of us were concerned at that point, because we were pretty positive that we witnessed the ejaculation come out. So we didn’t worry at all about it.
The next few days after that, we used the same method, but when he pulled, nothing but a little drop of ejac. came out. He said that maybe he didn’t finish, but since neither of us really know, i woke up and took the Next Choice 12 hours after the intercourse, (we had sex that night around 9 pm, i took the pill about 9 am the next morning) and the second pill around ten oclock that night.
My period should be any day now, but i’m just stressing to the max. My stomach has been cramping and hurting and my breast seem swollen and tender. I mean neither of us have been through this kind of situation before.
I do know the day i took the pill was january 28 because my boyfriend had a hockey game the day we got the pill. But as for recent periods i really cant remember. my best guess, if any would be mid to early january.
Please help me have some peace of mind, if there is any.
– – – – – –
Do you remember how long ago it was that you stopped taking your daily birth control pills? If guys masturbate numerous times throughout the day before having sex at night there may be little semen to ejaculate (not that he would necessarily confess to doing that – most guys deny it to your face).
Taking Next Choice that soon after having unprotected sex gives you high odds for not becoming pregnant. Note that recent studies have shown you can now take both of the Next Choice pills at the same time – doing that would slightly increase your odds for success.
I would say that it’s very unlikely that you are pregnant. Have you ever taken Next Choice or Plan B before? Do you remember having any side effects from it then? Next Choice packs a huge dose of artificial hormones which can affect a girl in various ways. Some girls experience a lot of bad side effects while others barely notice anything. It also depends on what time in your monthly cycle you took the pill (and if you are taking any other medications – including daily birth control pills).
My best guess is that your side effects are caused by a mixture of Next Choice and your nerves. I would still recommend taking a home pregnancy test in 2 weeks in the event that your period hasn’t come by then (and sometimes your period can be completely skipped after you take Next Choice).
hi hannah, im 11,nvr had sex, havent had my first period. All i do is finger myself and rub my vagina on the floor. Could it cause pregnancy? My belly feels bloated, heavy, tight, full, big, and weird. Or is that just my imagination? Okay, my vagina also feels weird, like its being pressed, i guess….. I couldnt take a pregnancy test cause i havent started my first period yet. And i couldnt secretly go to the clinic. CAUSE I JUST STAY HOME AT ALL TIMES!!!! And there are no shops near my house. OH PLS HELP ME!! And i have some of the pregnancy symptoms like frequently urinate, bloated stomach, etc. Help me…….!!!!!!!!!!!!